MAUDE Adverse Event Report: AUGMEDICS LTD. XVISION SPINE SYSTEM (XVS)

AUGMEDICS LTD. XVISION SPINE SYSTEM (XVS)
Model Number ALL-IN-ONE COMPUTER + PRE-INSTALLED SOFTWARE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A thoraco-lumbar open surgery was planned on t10-l4.2 screwdrivers were calibrated to be used during the case (t1 and t4).Investigation revealed difficulties in the calibration and verification of both screwdrivers that were used for placing the 14 screws.Only one of the instrumented screws was found to be high compared to the expected trajectory (rl4).A confirmation scan showed right l4 screw was high in the pedicle, and the surgeon felt had a different trajectory than shown on navigation.The surgeon opted to redirect with navigation.After redirecting and confirmation scan the screw was still high and the surgeon opted to freehand screw.In this case, the user used depuy expedium screws.If the sleeve is not perfectly aligned, the screw isn't firmly fixated, thus the screw while fixated to the screwdriver is identified as bent by the xvision sw, leading to a failure in verification.The investigation concluded that the main cause of inaccuracy was the screw skiving.Additionally, it may be that the tulip head wasn't completely fixated during the insertion, leading to a discrepancy between the displayed virtual screw trajectory and the actual pedicle.Better clarification regarding careful loading of the screw in this type of screwdriver and screws may be required.

Brand Name
XVISION SPINE SYSTEM (XVS)
Common Device Name
XVISION SPINE SYSTEM (XVS)
Manufacturer (Section D)
AUGMEDICS LTD.
2 ha-otsma st.
p.o.b 345
yokneam, 20692 05
IS  2069205
Manufacturer (Section G)
AUGMEDICS LTD.
2 ha-otsma st.
p.o.b 345
yokneam, 20692 05
IS   2069205
Manufacturer Contact
shay ramon
2 ha-otsma st.
p.o.b 345
yokneam, 20692-05
IS   2069205
MDR Report Key16734659
Report Number3016571711-2023-00001
Device Sequence Number6862699
Product Code OLO
UDI-Device Identifier07290113780231
UDI-Public07290113780231
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K211188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALL-IN-ONE COMPUTER + PRE-INSTALLED SOFTWARE
Device Catalogue NumberACC00008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown